JournalsrlmVol. 23, No. 2pp. 97–103

A semilinear problem with a W01,1W^{1,1}_0 solution

  • Lucio Boccardo

    Università di Roma La Sapienza, Italy
  • Gisella Croce

    Université du Havre, Le Havre, France
  • Luigi Orsina

    Università di Roma La Sapienza, Italy
A semilinear problem with a $W^{1,1}_0$ solution cover
Download PDF

Abstract

We study a degenerate elliptic equation, proving the existence of a W01,1W^{1,1}_0 distributional solution.

Cite this article

Lucio Boccardo, Gisella Croce, Luigi Orsina, A semilinear problem with a W01,1W^{1,1}_0 solution. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 2, pp. 97–103

DOI 10.4171/RLM/619